... it was bloated I feel like vomiting but I can't and I'm on the first day of my period and I have dieiaria. Does flaygl work in my case or should I see a doctor?
Hi, sorry you are having a bad day, I hope you feel better soon.
This is a list of Flagyl side effects of which you are experiencing very common & common SEs:
Very common (10% or more): Nausea
Common (1% to 10%): Taste perversion (metallic taste), abdominal pain, diarrhea, dry mouth
Rare (less than 0.1%): Pseudomembranous colitis, pancreatitis
Frequency not reported: Sharp unpleasant metallic taste, vomiting, abdominal discomfort, epigastric distress, abdominal cramping, constipation, proctitis, coating of the tongue (furry tongue), glossitis, stomatitis, taste of alcoholic beverages modified[Ref]
Nausea (10%), taste perversion (metallic taste; 9%), abdominal pain (4%), diarrhea (4%), and dry mouth (2%) in patients using the extended-release tablet formulation. Nausea was considered severe in less than 2% of these patients.
Furry tongue, glossitis, and stomatitis may be associated with sudden overgrowth of Candida.
Although metronidazole has been used to treat pseudomembranous colitis, it has rarely also been implicated as a causative agent. These rare cases have been successfully treated with vancomycin.[Ref]
Let you parents know..@ least your mom, any concerns call your DR. tomorrow for advice.
Don't take antibiotics unless they're prescribed. Taking a single dose like you did will only cause problems. It might have made you sicker. That's not a good idea because now you have resistant bacteria. If your parents tell you to take it again, don't do it. I'm sorry but your parents are wrong in this case. That's okay, they're not perfect. They're only human and they made a mistake.
So what you should do is wait it out a couple of days. It's pretty normal for that to happen. You're young and you have a lot of hormones running wild and they do a lot of crazy things at your age so you don't need to worry. It might be your period and it might just be something you ate not sitting well. It's not a cause for concern yet. I know it sucks and I know you're not having a great weekend but that's how it goes sometimes so you should wait it out and if it's going on for a while (the runs and nausea) call your doc. That's it. Not the end of the world.
The main thing you need to do right now is stay hydrated. Drink a lot of water and rest up. You'll be okay. You should skip school tomorrow too if you can. It's just not going to be good to have to deal with the stress and not be close to a bathroom. See if your parents will let you stay home. You really should. I know you'll have to make up some work but it's worth it. Sometimes your health has to come first and you need to make a small sacrifice. Not that big a deal. Just get the notes from a friend and make the work up.
Good luck and I hope you feel better. Right now just drink water and a Sprite or two if that helps you and get some food down if you can, rest, and don't do anything strenuous.
- Flagyl Information for Consumers
- Flagyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flagyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Apr 2013 • 2 answers
Updated 5 Dec 2013 • 1 answer
Updated 3 Feb 2014 • 2 answers
Updated 20 Nov 2015 • 1 answer
Updated 21 Feb 2018 • 1 answer